# SDR ASOA20130602056R

- Difficulty date: June 2, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 24,343 hours, 19,298 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4504616A
- Part serial: 030217
- Condition: Leaking
- Location: Apu
- Part time: 5,786 hours, 9,807 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A CONTINUIOUS STRONG ODOR OF FUEL WHEN THE APU IS POWERING THE PACKS.    R & R THE APU FUEL CONTROL WITH OPS AND LEAK CHECKS SUCCESSFUL.
